# SDR FDEA200910123544

- Difficulty date: October 12, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 46,180 hours, 10,280 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT BELOW FLOOR AT STA 1229 'X' = -66.5 CTR WING TANK UPPER SURFACE FOUND CORRODED.  REPAIR CARRIED OUT AS PER E.A. 1-5710-132234,   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 108.
